# SDR DXTA2013030805310

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N125QS
- Make and model: Beech 400A
- Aircraft serial: RK433
- Aircraft time: 3,434 hours, 3,250 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKES NOT BRAKING SYMETRICALLY.  DURING TAXI BRAKES BEGAN TO BRAKE UNEVENLY.  WHILE PRESSURING BOTH LT AND RT PADS, LT BRAKE BECAME MORE EFFECTIVE AS RT BRAKE BECAME HARDER WHICH PULLED AC TO THE LT REQUIRING RT RUDDER TO MAINTAIN CENTERLINE. THIS SEQUENCE OCCURRED SEVERAL TIMES BEFORE A SPEED WAS REACHED WHERE DIRECTIONAL CONTROL WAS COMPROMISED AND CONTROLS WERE TRANSFERRED TO LT PILOT WHEN CONTROL WAS TRANSFERRED BACK TO RT PILOT BRAKES SEEMED TO OPERATE NORMALLY.  BLED BRAKES.  PERFORMED MIXING VALVE CHECK IAW MM 32-40-00.  OPS & LEAK CHECKED GOOD.
